# SDR GTIA2018102202905

- Difficulty date: October 20, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 45,508 hours, 21,197 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORT DIRTY SOCK SMELL IN CABIN. NO SMELL IN THE FLIGHT DECK. FUME PROCEDURE FOR PACK 2 COMPLETED. SMELL DISAPATED-PERFORMED DETAILED VISUAL INSPECTION OF BOTH ENG NR 1&2 DE-OILER SEALS AS WELL AS A VISUAL INSPECTION OF THE APU COMPARTMENT. NO SIGNS OF OIL RESIDUE OR LEAKS IAW AMM 21-00-00-615-002 & 21-00-00-615-004. PERFORMED OPS TEST OF APU WITH BLEED AND BOTH PACKS (1+2) IAW AMM 49-00-00. NO SMELL NOTED. PERFORMED ENGINE RUN OF ENG 1&2 W/ BOTH PACKS (1+2) RUNNING NO SMELL NOTED. COULD NOT DUPLICATE ODOR. IAW AMM 71-00-00-710-043-A
